Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weighted boundary limits of the generalized Kobayashi-Royden metrics on weakly pseudoconvex domains


Author: Ji Ye Yu
Journal: Trans. Amer. Math. Soc. 347 (1995), 587-614
MSC: Primary 32H15
MathSciNet review: 1276938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study the existence of weighted boundary limits of the generalized Kobayashi-Royden metrics on weakly pseudoconvex domains in $ {\mathbb{C}^n}$ and to explore the connections between the limits and the Levi invariants. The main result extends Graham's result on strongly pseudoconvex domains to a large class of weakly pseudoconvex domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1276938-5
PII: S 0002-9947(1995)1276938-5
Keywords: Pseudoconvex, finite type, multitype, $ \operatorname{h} $-extendible, generalized Kobayashi metrics
Article copyright: © Copyright 1995 American Mathematical Society